# SDR USAASA03061

- Difficulty date: June 12, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N175US
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE DIRECTIONAL GUIDANCE LIGHTS DID NOT WORK DURING OPERATIONAL TEST OF AFT RIGHT SERVICE DOOR ESCAPE SLIDE.  MAINTENANCE REPLACED THE AFT RIGHT SERVICE DOOR ESCAPE SLIDE.  OPERATIONALLY CHECKS OK.  (M)
